# SDR USAASB97161

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: FCAA41063
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL 84 - FLIGHT RETURNED TO FIELD DUE TO CAPTAIN UNABLE TO RETRACT THE LANDING GEAR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE R227 RELAY IN THE LANDING GEAR LOGIC SHELF E22.  OPERATIONAL CHECK OF LEVER LOCK SOLENOID NORMAL ON THE GROUND PER MAINTENANCE MANUAL 32-31-31.  (M)
